# SDR UIEA2018042700805

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,157 hours, 16,365 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW HEAT INOPERATIVE 25 SECONDS AFTER TOUCHDOWN.  PERFORMED AN OPS CHECK OF THE R1 WINDOW HEAT IAW AMM 30-41-00,  NO FAULTS FOUND.
